# SDR HEEA084669

- Difficulty date: February 13, 2003
- Submitted: February 21, 2003
- Operation: Air carrier
- Aircraft: N4000L
- Make and model: Aerosp AS355*
- Aircraft serial: 2873
- Aircraft time: 4,127 hours
- System (JASC): 7110 · Engine Cowling System
- Part: Cowling
- Part number: 350A5801091704
- Condition: Damaged
- Location: Nr 2 Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

COWLING HAS A 12 INCH AREA OF SEPARATION IN THE CURVED AREA OF THE COWL AND  2 EACH 6 INCH AREAS OF SEPARATION NEAR THE COWL LATCHES. TO
